Posted by BLKVETTES on August 26, 2003, at 14:04:42
In reply to Re: Lexapro is a NO for me!!, posted by completelypsycho on August 26, 2003, at 11:24:37
> I have been on efexxor for almost 3 years and was changed to Lexapro a few days ago...I don't know if the problems I'm having now are from the change in med's or what but God theres a lot of them. If someone could let me know I would appreciate it. I was fine the first 2 days but on the 3rd day...lightheaded, short of breath, dizzy, shakey, heart running away..like I was having an anxiety attach that I couldn't control...I went to bed it was so bad and then all hell broke loose...dream's that I couldn't breath, that I was having a heart attack and on and on until I woke my self up and then the other side effects hit again....this is the 4th day and I did not take it today I went back to the Effexor and have a call into my doctor to find out if that was a good thing or not...any suggestions......oh and I still feel really shakey and all the other side effects are still there I assume they will go away in a couple days or at least I sure hope so...any help or am I going completely psycho????? HELP!!
Hi, a lot of this sounds like withdrawal to me. What stands out most of what you wrote was the part about dreaming you could not breathe. I would wake up this way gasping for air not knowing if it was part of the dream or reality. This happened a few times and its something I hope never happens again. When one goes cold turkey off a med this can happen. I got sweats, head zaps, fever, nightmares, shaking, stomach pain, upset stomach, at times I really thought I was dying. You writing on this board looking for answers once again tells me your dealing with a doctor that may have had no clue this Could happen. I doubt it had nothing to do with the lexapro as much as coming off effexor. This can happen with stopping any med cold turkey. Thats one reason Im not a fan of jumping from one med to another like you did. Like in your case you want to blame lexapro as others have. Not your fault!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!